# SDR SWAA2013050615653

- Difficulty date: March 22, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 654792358
- Part serial: 001861511
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORNER OF AFT CARGO DOOR AFT FRAME CRACKED.  REMOVED AND REPLACED DOOR IAW AMM AND EA.
